# SDR CA130212011

- Difficulty date: January 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW121
- System (JASC): 6110 · Propeller Assembly
- Part: Shaft
- Part number: 311111902
- Part serial: 5N775
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PROPELLER SHAFT FOUND WITH A CRACK INDICATION AT THE INNER BORE AT THE NR 19 BEARING LOCATION DURING THE NORMAL MAGNETIC PARTICLES INSPECTION WHILE THE RGB WAS BEING REPAIRED FOR METAL IN OIL, MIO, CONDITION.  A REQUEST WAS RAISED TO RETURN THE SHAFT URGENTLY FOR FURTHER INVESTIGATION. THERE WAS NO REPORT OF OIL LEAK AT THE PROPELLER SHAFT SEAL AREA PRIOR TO THE RGB REMOVAL.
